zbMATH — the first resource for mathematics

An analytical method in the theory of two-dimensional positive random walks. (English. Russian original) Zbl 0287.60072
Sib. Math. J. 13(1972), 917-929 (1973); translation from Sib. Mat. Zh. 13, 1314-1329 (1972).

60G50 Sums of independent random variables; random walks
Full Text: DOI
[1] V. A. Malyshev, Random Walks; Wiener-Hopf Equations in the Quarter-Plane; Galois Automorphisms [in Russian], Izd. MGU, Moscow (1970).
[2] V. A. Malyshev, ?Classification of two-dimensional positive walks and almost-linear semimartingales,? Dokl. Akad. Nauk SSSR,202, No. 3, 526-528 (1972). · Zbl 0246.60055
[3] I. R. Shafarevich, ?Fundamentals of algebraic geometry,? Usp. Matem. Nauk,24, No. 6, 3-184 (1969). · Zbl 0204.21301
[4] A. N. Varchenko, ?Theorem on the equisingularity of families of algebraic varieties,? Usp. Matem. Nauk,26, No. 1, 217-218 (1971).
[5] G. Springer, Introduction to Riemann Surfaces, Addison-Wesley, Reading, Mass. (1957). · Zbl 0078.06602
[6] M. Herve, Functions of Several Complex Variables [Russian translation], Mir, Moscow (1965).
[7] V. A. Malyshev, ?The Wiener-Hopf equations in the quarter-plane, discrete groups, and automorphic functions,? Matem. Sborn.,84, No. 4, 499-525 (1971). · Zbl 0214.37001
[8] A. Hurwitz and R. Courant, Function Theory [Russian translation], Nauka, Moscow (1968).
[9] B. V. Shabat, Introduction to Complex Analysis [in Russian], Nauka, Moscow (1969). · Zbl 0188.37902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.